Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
4 Publications
2022 | Published | Journal Article | IST-REx-ID: 7791 |

Akopyan A, Karasev R. 2022. When different norms lead to same billiard trajectories? European Journal of Mathematics. 8(4), 1309–1312.
[Published Version]
View
| Files available
| DOI
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10608 |

Weighill T, Yamauchi T, Zava N. 2021. Coarse infinite-dimensionality of hyperspaces of finite subsets. European Journal of Mathematics.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 8538 |

Akopyan A, Schwartz R, Tabachnikov S. 2020. Billiards in ellipses revisited. European Journal of Mathematics.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 441 |

Kalinin N, Shkolnikov M. 2019. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 5(3), 909–928.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv